# SDR AU510001760

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: PN687181A24VVN11
- Part serial: 23430009
- Condition: Failed
- Location: Starter
- Part time: 451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER SOLENOID FAILED. SUSPECT CAUSED BY FAILURE AND CRACKING OF END CAP WHICH ALLOWED COPPER DUST TO LEAK OUT.  (CASA# 510001760)
